My doctor has me on Lexapro 20, but everything I've been reading on this web-page leads me to believe that Celexa, or maybe another drug would work better. As I stay so sleepy during the day, even with the Provigil 400!! The Pristiq with the Wellbutrin made my chest feel like it was going to explode, but I was also on Diflucan!! I was also hyper untill no end by the afternoon!!! counld not take it!! Any suggestions out there???
What about the drug Wellbutrin, which other drug may be take with it to enhance its effects?
- 22 Nov 2009 by sharonrt53
- 25 November 2009
- celexa, lexapro, wellbutrin, depression, bipolar disorder, anxiety and stress
Added 23 Nov 2009:
my doctor has me on Wellbutrin XL 300 and Lexapro 20, in the morning with Topamax 400. I am very sleepy in the morning, mostly, and sometimes throughout the day, and gaining lots of weight! I also take Seroquel 150 and Topamax 400 at night. All this along with all my other meds! Any suggestions out there?
alot going on, I feel for you. I know wellbutrin can make a person feel jittery because it effects the norepenephrine in the brain, i was on it and it made me shake alot. Celexa I believe is what they called the righthand sister of lexapro but lexapro has a lesser side effect profile.You already been on the wellbutrin and the Pristiq and at first it is common to get hyper and usually that can subside but not always, were you were on seroqueol also know that is know to cause excessive sedation in some people. It is hard because I dont know what the doc is trying to treat, sounds like depression but i dont know how your depression is presenting, if you have no energy or sleepy all the time. I would say maybe the wellbutrin alone and maybe a small dose of a benzo to conteract the hyper feeling, but like I said nervousness or restlessness is not uncommon at first with these drugs but then with the lexapro if you are sleeping or tired do you take it at night or around 6pm so you can sleep or maybe ask the doc to lower the dose. I believe going on the lowest dose and waiting and then going up. I know personally that lower doses that are not considered therapeutic work well for me. I wish you gave more infor like dianosis and what you are trying to treat but I wish you well and I hope this helps you some i really do I have been there alot of trial and error and believe me I just wanted to give up on meds but after one year i am doing well great doc and therapist and after numberous meds i feel great again im 42 and feek like i am 25 again. I have bi-polar and major panic disorder and always got treated for depression but not the polar. You will make it hang in there. LOVE,PEACE,JOY
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2010 • 3 answers
Posted 4 Feb 2011 • 5 answers
Posted 20 Feb 2013 • 4 answers
Posted 12 Apr 2013 • 3 answers
Posted 23 Nov 2013 • 1 answer